Show simple item record

dc.contributor.authorWang, Yadi ( )
dc.contributor.authorYang, Xin-Guang ( )
dc.contributor.authorYan, Xingjie ( )
dc.date.accessioned2021-11-29T18:25:48Z
dc.date.available2021-11-29T18:25:48Z
dc.date.issued2019-06-12
dc.identifier.citationWang, Y., Yang, X. G., & Yan, X. (2019). Dynamics of 2D Navier-Stokes equations with Rayleigh's friction and distributed delay. Electronic Journal of Differential Equations, 2019(80), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14968
dc.description.abstractThis article concerns the long time dynamics of a 2D incompressible Navier-Stokes equation with Rayleigh's friction and distributed delay. Under appropriate assumptions on the external force and delay term, we obtain global well-posedness in new phase spaces with delay. Using uniform estimates and compact embedding, we obtain a global attractor.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNavier-Stokes equationsen_US
dc.subjectDistributed delayen_US
dc.subjectRayleigh's frictionen_US
dc.titleDynamics of 2D Navier-Stokes equations with Rayleigh's friction and distributed delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record